# SDR HEEA087138

- Difficulty date: June 10, 2003
- Submitted: June 16, 2003
- Operation: Air carrier
- Aircraft: N505PH
- Make and model: Skrsky S76C
- Aircraft serial: 760505
- Aircraft time: 3,488 hours
- System (JASC): 2910 · Hydraulic System, Main
- Part: Module
- Part number: 7665009801105
- Part serial: 3139B
- Condition: Clogged
- Location: Hyd Sys
- Stage of operation: NR
- How discovered: 9
- Nature of condition: O
- Precautionary procedure: O

## Discrepancy

MODULE RETURN FILTER CLOGGING. TO BE SENT TO VENDOR FOR REPAIR.
